MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Jaundice (2187)
Date of Event 10/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor received 1 tube with 2.0 ml plasma and 1 tube with 0.5 ml red cells.Both tubes were labeled (b)(6).On (b)(6) 2021 immucor confirmed presence of the k antigen on cell 1 of retention capture r ready screen lot r292 by capture method capture using retention capture-r indicator cell 221886 with retention anti-k lot 054020.Controls performed as expected.Positive results exhibited 4+ reactivity.Retention product performed as expected.On (b)(6) 2021 immucor confirmed presence of the c antigen on cell 1 of retention capture r ready screen lot r292 in manual capture using retention capture-r indicator cell 221886 with retention anti-c lot dl23472.Controls performed as expected.Positive results exhibited 4+ reactivity.Retention product performed as expected.On (b)(6) 2021 immucor confirmed presence of the e antigen on cell 2 of retention capture r ready screen lot r292 by capture method capture using retention capture-r indicator cell 221886 with retention anti-e lot 053020.Controls performed as expected.Positive results exhibited 4+ reactivity.Retention product performed as expected.On (b)(6) 2021 immucor confirmed presence of the s antigen on cells 1 and 2 of retention capture r ready screen lot r292 by capture method capture using retention capture-r indicator cell 221886 with retention anti-s lot 622008-aa controls performed as expected.Positive results exhibited 4+ reactivity.Retention product performed as expected.On (b)(6) 2021 immucor confirmed presence of the fya antigen on cells 1 and 2 of retention capture r ready screen lot r292 by capture method capture using retention capture-r indicator cell 221886 with retention anti-fya lot 055020.Controls performed as expected.Positive results exhibited 4+ reactivity.Retention product performed as expected.On (b)(6) 2021 immucor performed an antibody screen on the echo lumena with return sample (b)(6) sample using retention capture r ready screen lot r292 and retention capture-r indicator cells lot 221886.Controls performed as expected and return sample (b)(6) resulted 1+ positive with cell 2 (e+e=).On (b)(6) 2021 immucor performed an antibody id on the echo lumena with return sample (b)(6) sample using retention capture r ready id lot id422 and retention capture-r indicator cells lot 221886.Controls performed as expected and return sample (b)(6) resulted 1+ positive with cell 3 (e+e=) and negative with cell 1 (e+e+) and cell6 (e+e+).There are no additional complaints of unexpected negative reactivity for capture r ready screen lot r292.The internal immucor record for this event is (b)(4).
 
Event or Problem Description
On (b)(6) 2021 a customer reported an unexpected negative antibody screen result for pre-transfusion sample with using capture-r ready-screen 3 on an echo v2.0 instrument and a delayed transfusion reaction with one patient.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer (Section G)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer Contact
howard yorek
3130 gateway drive
po box 5625
norcross, GA 30091-5625
6784184738
MDR Report Key12879735
Report Number1034569-2021-00029
Device Sequence Number4950108
Product Code QHT
UDI-Device Identifier10888234001454
UDI-Public10888234001454
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
BL 102707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2021
Device Catalogue Number0066813
Device Lot NumberR292
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date11/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight59 KG